MathSciNet Relay Station
MathSciNet bibliographic data
MR367979 55B35 (55D20)
Clark, Allan; Ewing, John The realization of polynomial algebras as cohomology rings. Pacific J. Math. 50 (1974), 425–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement